Volume 21,Issue 2,2001 Table of Contents

   
Other Issues:  
  

目录

On Poincaré′s Remark and a Kind ofNonstandard Measure Defined on *(Rn)
  L. C. Hsu and SUN Guang-run
  2001,21(2):159-164 [Abstract(1782)]  [View PDF]
  
C Compactness for a Class of Riemannian Manifolds with Parallel Ricci Curvature
  XU Sen-lin and MEI Jia-qiang
  2001,21(2):165-170 [Abstract(1347)]  [View PDF]
  
Meromorphic Solutions of Systems of Higher-Order Algebraic Differential Equations in Complex Domain
  GAO Ling-yun
  2001,21(2):171-176 [Abstract(1292)]  [View PDF]
  
The Problem of Timan on the Precise Order of the Best Approximations of Multivariate Functions
  KANG Shu-gui and LIU Yong-ping
  2001,21(2):177-184 [Abstract(1106)]  [View PDF]
  
Approximation Properties of a Class of Extremal Polynomials over Smooth Jordan Curves
  XIE Ting-fan,ZHOU Song-ping and ZHU Lai-yi
  2001,21(2):185-190 [Abstract(2005)]  [View PDF]
  
On Non-Decomposable Hermitian Forms over Z[(-5)1/2]
  HAN Shi-an
  2001,21(2):191-196 [Abstract(963)]  [View PDF]
  
Bilocal Derivations of Reflexive Algebras
  JING Wu and WANG Xiao-jing
  2001,21(2):197-202 [Abstract(1019)]  [View PDF]
  
CoHopficity of Self-Injective Rings
  HAO Zhi-feng and FENG Liang-gui
  2001,21(2):203-206 [Abstract(935)]  [View PDF]
  
Regular Congruence Classes of Ordered Semigroups
  XIE Xiang-yun
  2001,21(2):207-211 [Abstract(1001)]  [View PDF]
  
Subalgebras of Nilpotent Matrices
  LIU Jin-wang,ZHOU Fei-yue and LIU Xiao-qi
  2001,21(2):212-214 [Abstract(920)]  [View PDF]
  
Some Strange Identities Related to Faa di Bruno Formula
  ZHAO Xi-qiang and WANG Tian-ning
  2001,21(2):215-218 [Abstract(1209)]  [View PDF]
  
Convergence of On-Line Gradient Methods for Two-Layer Feedforward Neural Networks
  LI Zheng-xue,WU Wei and ZHANG Hong-wei
  2001,21(2):219-228 [Abstract(2284)]  [View PDF]
  
On the Nearly Extreme Point and the Nearly Strict Convexity of Orlicz Spaces
  JI DONG-hai,WANG Ting-fu and TENG Yan-mei
  2001,21(2):229-236 [Abstract(1017)]  [View PDF]
  
Iterative Approximation of Fixed Points of φ-Hemicontractive Maps in Banach Spaces
  ZHOU Hai-yun
  2001,21(2):237-240 [Abstract(1370)]  [View PDF]
  
Positive Solutions of Boundary Value Problems of Some Singular Second Order Systems
  YAO Qing-liu and BAI Zhan-bing
  2001,21(2):241-246 [Abstract(982)]  [View PDF]
  
The Approximate Solutions for a Class of Differential Difference Equations
  ZHAO Jie-min
  2001,21(2):247-251 [Abstract(985)]  [View PDF]
  
The Roots of the Ad joint Polynomial of a Class of Graphs
  MA Hai-cheng
  2001,21(2):252-256 [Abstract(1038)]  [View PDF]
  
Influence of Baer's Conditions on Groups
  BAN Gui-ning,PANG Su-lin and ZHAO Xiao-hai
  2001,21(2):257-263 [Abstract(873)]  [View PDF]
  
Equivalence of Some Conditions in Left Continuous Rings
  CHEN Miao-sen
  2001,21(2):264-266 [Abstract(994)]  [View PDF]
  
Von-Neumann Regularity of N-rings
  WU Jun and YIN Xiao-bin
  2001,21(2):267-272 [Abstract(1192)]  [View PDF]
  
Enumeration of Isomorphism Types of Cayley Graphs of Small Valencies on Dihedral Groups
  CHEN Jin-zhi and WANG Ru-ji
  2001,21(2):273-280 [Abstract(1091)]  [View PDF]
  
On the Calculation of P(n,k) and its Good Field
  WU Qi-qi
  2001,21(2):281-286 [Abstract(995)]  [View PDF]
  
(0,1,3) Interpolation on the Zeros of πn(x)
  XIE Si-qing
  2001,21(2):287-294 [Abstract(949)]  [View PDF]
  
Saturation Class of A Kind of Generalized Rational Operator
  ZHANG Ren-jiang
  2001,21(2):295-301 [Abstract(832)]  [View PDF]
  
The Index of Convergence of a Line Digraph
  ZHOU Bo
  2001,21(2):302-304 [Abstract(937)]  [View PDF]
  
The Geometric Properties of the Complete Noncompact Surface with Nonnegative Curvature
  ZHAN Hua-shui
  2001,21(2):305-310 [Abstract(845)]  [View PDF]
  
The Metric Equations of Bifundamental Figurate in Non-Euclidean Space
  YANG Shi-guo
  2001,21(2):311-316 [Abstract(937)]  [View PDF]